# SDR ASAA1149600

- Difficulty date: April 6, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545817529
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY DOOR CUTOUT AFT WEB PUNCTURED ABOVE LATCH FITTING.  REMOVED DAMAGED WEB.  FABRICATED TREATED PRIMED TOPCOATED AND INSTALLED WEB REPAIR IAW EA 400 53EA 1439.
